Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My hemoglobin is dropping even after 13 IV iron shots & i have fainted 3 times in 4 months. why i am having this ?

my hemoglobin is dropping even after 13 iv iron shots why. i have fainted 3 times in 4 months. MY STOOL test is normal previously had candida but now is OK. hemoglobin has dropped from 11.5 to 9.4 in 4 months. at each fainting episode, I felt the urge to go for a bowel movement but had none and within seconds have severe dizziness and faint. all 3 times I was fine and not doing any strenuous activity or am under no stress or emotional problems. I really need to know why i am having this. my doc thinks there could be some internal bleeding or cancer. I am not sure plz throw some light on it. thnx
Asked On : Tue, 12 Apr 2011
Answers:  3 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Answered: Tue, 12 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
The sudden and drastic decrease in your haemoglobin levels even after having IV iron therapy shows that you do have a serious problem. You need to get your complete haemogram done along with a bone marrow examination to come to a diagnosis.
Dr. Rakhi Tayal
Answered: Tue, 12 Apr 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
please get your self checked up by physician and get complete hemogram including tests for hemolytic ddiseases,get serum iron level also
internal bleeding will be manifested by dark tarry stool if it is g i tract bleeding
doctor is to decide the line of invstigations if any thing is suspected
please talk to your doctor and find out whether you should go for complete medical check up to reach a diagnosis and proper treatment
hope you be all right soon
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor